MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that during the ventilation of a patient, the device ventilation stopped with the following technical events 231009 (blower controller speed low), 231032 (expiration valve disconnected) and technical faults 431017 (inspiration valve disconnected), 431002 (blower disconnected).No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Hamilton medical ag received the logfiles of the device for analysis.Logfiles analysis show that the device generated the following alarms: 86| on (b)(6) 2026 05:36:53|power |off ventilation software.87| on (b)(6) 2026 05:35:36|!! |technical event:244018 condition removed.88| on (b)(6) 2026 05:35:33|tf |446029, 89| on (b)(6) 2026 05:35:33|tf |1746004, 90| on (b)(6) 2026 05:35:33|tf |431001, 91| on (b)(6) 2026 05:35:33|tf |1446029, 92| on (b)(6) 2026 05:35:32|tf |1485001, 93| on (b)(6) 2026 05:35:32|!!! |technical event:231009 condition removed, 94| on (b)(6) 2026 05:35:31|!!! |technical event:231009, 95| on (b)(6) 2026 05:35:30|!! |technical event:244018.Technical event 244018 - blower voltage out of tolerance.Technical event 231009 - blower controller speed low.Technical fault 431001 - blower fault.Technical fault 446029 - ambient failure.Technical fault 1746004 - panel error.Investigation ongoing.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25604782
Report Number3001421318-2026-00390
Device Sequence Number21282638
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)220919(240)160021
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/24/2026
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown